Roel Bojorquez,Popular 365 Question

It has red around where they gave me the shot and I can even touch it because it hurts. It's a pretty big mark. I know one was a flu shot idk about the other. Anyways anyone know why or how that happens?

sponsored
3 months ago 2

Answers

sponsored
  1. Kelli

    Redness, swelling, & pain are common effects of vaccine injections. They usually only last a few days. U can take an over the counter pain meds like Tylenol, & see if that helps. If the pain & redness increase, or u have a fever, call the doctor. U should feel better soon. When I got a flu shot, I felt like I had the flu, had a fever, & couldn't move my arm for a few days, it was so sore. Everyone's different. Some people are more sensitive than others.

  2. ◄WhoMe►

    Talk to your doctor or their nurse about this. Some people do have an allergic reaction to the flu shot. They will be better qualified to take your description of the symptoms than I would. I never ha that happen, a friend did, it turned out to be nothing but an allergic reaction, he is fine 12 years later, he is 53 years old and still in there

Leave A Reply

 Prev Questions

Next Questions